MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542421
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on an unknown date, for a removal of a stent.During the procedure the image began to display a honeycomb pattern.The procedure was completed with a new exalt model d scope.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of poor quality image.Block h11: the returned exalt d scope was visually inspection, the scope returned didn't have any visual damage.During the image test, the scope was connected to the controller and displayed image as expected.During the functional test, the insertion tube tip was articulated without any issues, the image remained during the test.During the electrical test, the electrical test measurements were within the normal values.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review performed for the exalt model d scope device confirmed that the event of scope poor quality image was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the exalt model d scope device is acceptable.The device was inspected to see if there was any damage or condition that could have caused the device to have the no visualization issue as reported, specifically the honeycomb effect.However, there weren't any damages seen on the device and when the device was inspected the camera displayed image as expected and passed all testing to confirm its functionality.Based on the available information, the reported event of scope poor quality image was not confirmed.Since there weren't any damages that led to a possible cause for the reported condition the most probable cause for the reported condition is device problem excluded.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of poor-quality image.
 
Event or Problem Description

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24582508
Report Number3005099803-2026-00927
Device Sequence Number18450050
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)270902(10)37351867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0037351867
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown